# SDR HEEA954653

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB WILL NOT TURN TO TEST. VERIFIED.  REPLACED FACEPLATE ASSEMBLY DUE TO KNOB BROKEN.  INSTALLED HEATSINK DUE TO SERVICE BULLETIN KT76A-6.  REPLACED CAVITY OSCILLATOR V101 DUE TO WEAK POWER.  REPLACED V301 PHOTOCELL DUE TO BEING WEAK.  REPLACED DETERIORATED R477 RESISTOR.REPAIRED.
